# SDR CHQA20121206564

- Difficulty date: December 6, 2012
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N562RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145451
- Aircraft time: 25,616 hours, 20,713 cycles
- Engine: Rroyce AE3007A12
- Engine time: 21,562 hours, 20,244 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 14523402007
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LEFT ELEVATOR INTERNAL RIB AT STATION YH-1310 HAS TWO DAMAGED HOLES.  THE DAMAGED AREA WAS REPAIRED IN ACCORDANCE WITH ETD 2012-145-017677.
